# SDR CA960325010

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3242 · Brake
- Part: Brake Unit
- Part number: 214664
- Condition: Seized
- Location: Left Hand
- Component: Bfgoodrich
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING TAXI FOR DEPARTURE LH INBOARD AND OUTBOARD BRAKE ASSEMBLY'S SEIZED. BOTH BRAKE UNITS REPLACED. ON DISASSEMBLY, PRESSURE PLATES, LININGS AND TORQUE PLATES WERE FOUND OVERHEATED. CYCLES ON #1 WERE 10421 AND ON #2 5543. TSN ON #1 WERE 8957 AND ON #2 5393.
